# SDR SWAA2025043064642

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 27,062 hours, 13,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLOOR LIGHTING AT ROW 12 FO SIDE IS LOOSE AND IS A TRIPPING HAZARD<[01] RESECURED FLOOR PROXIMITY LIGHT (SAF-T-GLO) STRIP PER AMM 33-51-15
